RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 27, Issue 1, Pages 3–6 (Mi mz6550)  

Proof of the davenport-hasse relations

S. A. Stepanov


Full text: PDF file (215 kB)

English version:
Mathematical Notes, 1980, 27:1, 3–4

Bibliographic databases:

UDC: 512
Received: 27.10.1978

Citation: S. A. Stepanov, “Proof of the davenport-hasse relations”, Mat. Zametki, 27:1 (1980), 3–6; Math. Notes, 27:1 (1980), 3–4

Citation in format AMSBIB
\Bibitem{Ste80}
\by S.~A.~Stepanov
\paper Proof of the davenport-hasse relations
\jour Mat. Zametki
\yr 1980
\vol 27
\issue 1
\pages 3--6
\mathnet{http://mi.mathnet.ru/mz6550}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=562472}
\zmath{https://zbmath.org/?q=an:0448.12011|0433.12011}
\transl
\jour Math. Notes
\yr 1980
\vol 27
\issue 1
\pages 3--4
\crossref{https://doi.org/10.1007/BF01149806}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KN24800001}


Linking options:
  • http://mi.mathnet.ru/eng/mz6550
  • http://mi.mathnet.ru/eng/mz/v27/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:230
    Full text:92
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020